QUT ePrints

Modelling Catastrophe Claims with Left-truncated Severity Distributions

Burnecki, Krzysztof, Chernobai, Anna, Rachev, Svetlozar, Trueck, Stefan, & Weron, Rafal (2006) Modelling Catastrophe Claims with Left-truncated Severity Distributions. Computational Statistics, 21(3-4), pp. 537-555.

Impact and interest:

2 citations in Scopus
Search Google Scholar™
3 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 23441
Item Type: Journal Article
Keywords: Natural Catastrophe, Property Insurance, Loss Distribution, Truncated Data, Ruin Probability
ISSN: 0943-4062
Subjects: Australian and New Zealand Standard Research Classification > ECONOMICS (140000) > ECONOMETRICS (140300) > Econometric and Statistical Methods (140302)
Australian and New Zealand Standard Research Classification > COMMERCE MANAGEMENT TOURISM AND SERVICES (150000) > BANKING FINANCE AND INVESTMENT (150200) > Finance (150201)
Australian and New Zealand Standard Research Classification > COMMERCE MANAGEMENT TOURISM AND SERVICES (150000) > BANKING FINANCE AND INVESTMENT (150200) > Banking Finance and Investment not elsewhere classified (150299)
Divisions: Current > QUT Faculties and Divisions > QUT Business School
Current > Schools > School of Economics & Finance
Deposited On: 17 Jun 2009 23:54
Last Modified: 11 Aug 2011 04:15

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page